# SDR USAA2013090400008

- Difficulty date: August 20, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 50079454
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK -CRACK ON FWD ENTRY DOOR, INTERNAL WEB ABOVE DOOR HANDLE APPROX 29 INCHES FROM TOP, MID SPAN OF DOOR WIDTH, 13 INCHES FROM FWD EDGE.  REPAIRED FORWARD ENTRY DOOR, INTERNAL WEB IAW EA 105074.
